Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 24, 2011Hunterdon County, New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 24, 2011, 6:27 PM EDT for Hunterdon County, New Jersey; Bucks County, Pennsylvania. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2011, 6:27 PM EDT (22:27 UTC)
Expired
Jun 24, 2011, 7:30 PM EDT
In force
63 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 87 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WWUS81 KPHI 242227
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT FRI JUN 24 2011

NJZ009-PAZ069-242330-
BUCKS PA-HUNTERDON NJ-
627 PM EDT FRI JUN 24 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS AND HUNTERDON COUNTIES...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTH OF EASTON...MOVING NORTHEAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR MILFORD...FRENCHTOWN AROUND 645
PM...HIGH BRIDGE...CLINTON AROUND 715 PM AND CALIFON AROUND 730 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4076 7488 4064 7473 4030 7514 4046 7537

$$

SZATKOWSKI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 24, 3:48 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 24, 3:48 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT FRI JUN 24 2011

.SYNOPSIS...
A STATIONARY BOUNDARY, DRAPED WEST TO EAST, ACROSS THE AREA ISN'T
EXPECTED TO DO MUCH THE REST OF THE AFTERNOON AND EVENING IN TERMS
OF MOVING. A COLD FRONT IS EXPECTED TO CROSS THE AREA THIS
EVENING. THIS FRONT IS THEN FORECAST TO STALL TO OUR SOUTH AND EAST
OVER THE WEEKEND. HIGHER PRESSURE IS EXPECTED FOR LATE IN THE
WEEKEND INTO EARLY NEXT WEEK. THE AFOREMENTIONED COLD FRONT IS
FORECAST TO LIFT BACK NORTH AS A WARM FRONT LATE MONDAY INTO EARLY
TUESDAY, FOLLOWED BY A COLD FRONT TUESDAY NIGHT INTO WEDNESDAY
MORNING. HIGH PRESSURE MAY RETURN TO THE AREA FOR THE LATTER PORTION
OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE FLASH FLOOD WATCH, WHICH WAS EXPANDED SLIGHTLY SOUTHWARD, IS UP
THROUGH 1100 PM. THE SEVERE THUNDERSTORM WATCH IS UP THROUGH 800 PM.
THE BEST INSTABILITY AND DEEP LAYER SHEAR REMAINS SOUTH AND WEST
OF THE STATIONARY/WARM FRONT AND TO THE EAST OF THE APPROACHING
COLD FRONT.

NOT ALL THAT COMMON TO SEE SUCH A TEMPERATURE DISCREPANCY THIS LATE
IN JUNE. TEMPERATURES AREN'T GOING TO MAKE IT INTO THE 70S ACROSS NE
NJ, HENCE THE NULL WATCH THERE. SOUTH OF THE FRONT, TEMPERATURES ARE
APPROACHING 90 IN SPOTS.

POPS WILL RANGE FROM 70% ACROSS THE NORTH TO 40% ACROSS THE SOUTH
THROUGH EARLY EVENING, THEN TAPER DOWN THROUGH THE LATE EVENING AND
OVERNIGHT.

OVERNIGHT TEMPERATURES WILL FALL BACK TO NORMAL LEVELS, MID TO
UPPER 60S SOUTH AND MID 50S TO LOWER 60S NORTH.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
FOR TOMORROW, WE'LL HOLD ONTO THE SLIGHT CHANCE/CHANCE POPS AS A
MID-LEVEL LOW SWINGS THROUGH. WE'LL HOLD THE SMALL CHANCES INTO THE
EVENING HOURS BEFORE SHUTTING THINGS DOWN. SUNDAY LOOKS DRY. MONDAY
WILL HAVE SOME SMALL POPS PAINTED IN THE GRIDS AS A POOL OF COOL AIR
SLIDES ACROSS ON TOP OF US. 12Z SOLUTIONS VARY IN TERMS OF THE
STRENGTH AND POSITION. THE NAM IS THE MOST RAMBUNCTIOUS WITH A
SURFACE REFLECTION. WE HAVE TIME TO SEE HOW THIS UNFOLDS.

DAY OVER DAY TEMPERATURES DURING THIS PERIOD WILL FLUCTUATE LITTLE.
THE NORTH LOOKS ABOUT NORMAL, WHILE THE CENTRAL AND SOUTHERN ZONES
ARE FORECAST TO RUN NORMAL TO SLIGHTLY ABOVE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE MAIN FEATURE OF INTEREST DURING THIS EXTENDED PERIOD IS THE
SHORTWV TROF AND ASSOCD FRONTAL SYSTEM THAT WILL AFFECT THE FORECAST
AREA FROM TUESDAY INTO EARLY WEDNESDAY. A WARM FRONT IS FCST TO
APPROACH FROM THE SW MONDAY NIGHT AND MOVE INTO THE AREA BY TUES
MORNING. THE FCST AREA SHOULD BE IN THE WARM SECTOR FOR MUCH OF TUES
INTO TUESDAY EVENING WITH A CONTINUING CHC FOR SHWRS AND TSTMS.

THE COLD FRONT IS FCST TO BE OFFSHORE BY WED MORNING...BUT DUE TO
TIMING UNCERTAINTY WE HAVE MAINTAINED A CHC OF SHOWERS OVER THE ERN
PART OF THE AREA...MAINLY NJ/DE...FOR WED MORNING. THEN HIGH PRES IS
FCST TO BUILD IN FOR THU AND FRI AND THE REST OF THE EXTENDED PERIOD
SHOULD BE DRY.

TEMPERATURES BEHIND THE CDFTN ARE FCST TO BE ONLY SLIGHTLY COOLER
FOR THE LATTER PART OF NEXT WEEK...BUT DEWPTS SHOULD DROP AND THUS
CONDS SHOULD BE SMWHT MORE COMFORTABLE WITH NOTICABLY COOLER NIGHT
TIME TEMPS.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE CURRENT TAF ISSUANCE SHOULD BE VIEWED AS LOWER CONFIDENCE
THAN AVERAGE BECAUSE OF THE CONVECTION AND STUBBORN FRONTAL
BOUNDARY OVER NEW JERSEY AND NORTHEAST PENNSYLVANIA.

THE FRONT HAS BEEN VERY SLOW TO MOVE NORTHEAST, IN FACT MOVED
SOUTHWEST TOWARD KPHL YESTERDAY AND OUTFLOWS FROM TSTMS ARE HELPING
TO KEEP IT IN PLACE. THERE IS A GENERAL SOUTHWEST FLOW ALOFT ALBEIT
NOT A VERY STRONG ONE, THAT WILL COUNTERACT THE TSRA OUTFLOW AND
PROBABLY PUSH THE EDGE OF THE LOWER CONDITIONS TOWARD NYC. THE
LOWEST CONFIDENCE ABOUT THE EDGE OF THE MVFR CIGS AND VSBYS THRUT
THE FCST PERIOD WILL BE AT KTTN AND KABE.

AS PER THE THUNDERSTORMS, WE CARRIED A TEMPO GROUP FOR THE FIRST FEW
HOURS FOR MOST OF THE TERMINALS FROM KPHL NWWD AS THEY ARE
DEVELOPING IN THE UNSTABLE PRECOLD FRONTAL ENVIRONMENT. WE NUDGED IT
LATER IN THE AFTERNOON TOWARD THE EVENING FOR KMIV AND KACY. NOT
CONFIDENT ENOUGH TO INCLUDE TSRA AT THIS TIME.

THE GREATEST INSTABILITY ALOFT OCCURS DURING THE AFTERNOON, SO WE
DID NOT CONTINUE THE MENTION OF TSRAS INTO THE EVENING AS
CONFIDENCE IS TOO LOW. FOR THE OVERNIGHT PERIOD WE WILL CONTINUE
TO REACCESS BASED ON HOW MUCH PCPN FALLS AND HOW NORTHEAST THE OLD
FRONTAL BOUNDARY MOVES. SOME MVFR AND POSSIBLY IFR CIGS MIGHT
DEVELOP AGAIN, ESPECIALLY TOWARD NYC. FOR NOW WE JUST FORECAST
MVFR CONDITIONS DUE TO PCPN INDUCED FOG.

A DRIER AIR MASS WILL BE IN PLACE BY SATURDAY MORNING AND WE
EXPECT VFR CONDITIONS TO DEVELOP DURING THE MORNING AND LIKELY
PERSIST THROUGH THE DAY. THERE WILL BE AN UPPER AIR DISTURBANCE
PASSING NORTH OF PA AND NJ DURING THE DAY SATURDAY AND MOST LIKELY
ANY PCPN ASSOCIATED WITH IT SHOULD REMAIN NORTH OF OUR TERMINALS.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED TO PREVAIL INTO MONDAY. FROM LATE
MONDAY AFTERNOON INTO TUESDAY, A WARM FRONT SHOULD MOVE THROUGH
THE TERMINAL AREA. THEN A COLD FRONT IS EXPECTED TO MOVE THROUGH
ON WEDNESDAY. BOTH BOUNDARIES MIGHT PRODUCE MVFR TO LOCALLY IFR
CONDITIONS FROM EITHER PRECIPITATION AND OR LOW CLOUDS.
&&

.MARINE...
NO SMALL CRAFT ADVISORY CONDITIONS ARE FORECAST THRUT THE
DETERMINISTIC FORECAST TIME PERIOD. THE FRONT HAS BEEN TOUGH TO
DISLODGE OVER THE NORTHERN WATERS AND WE MAY HAVE TO WAIT FOR THE
COLD FRONT TO MOVE THROUGH TONIGHT TO FINALLY DISLODGE THE EASTWARD
COMPONENT OF THE WINDS.

OTHERWISE THE SOUTHERLY FLOW FARTHER SOUTH IN THE AREA WATERS HAS
NOT BEEN STRONG ENOUGH OR GEOGRAPHICALLY A LONG ENOUGH FETCH TO
GENERATE SMALL CRAFT CRITERIA SWELLS.

THE WESTERLY FLOW BEHIND THE COLD FRONTAL PASSAGE SHOULD NOT BE
STRONG ENOUGH TO REACH SMALL CRAFT ADVISORY CRITERIA ON SATURDAY AND
EVEN WITH THE SECONDARY SURGE SATURDAY NIGHT. AFTER THAT A HIGH
PRESSURE SYSTEM SHOULD BUILD INTO THE MARINE AREA SUNDAY INTO MONDAY
BEFORE RETREATING OFFSHORE. A WARM FRONT SHOULD THEN APPROACH THE
AREA WATERS AND LIKELY PASS THROUGH THEM ON TUESDAY.

THE NEXT CHANCE FOR SMALL CRAFT ADVISORY CONDITIONS, MAINLY SEAS,
MIGHT COME ON CALENDAR DAY WEDNESDAY IN THE SOUTHERLY FLOW
PRECEDING THE NEXT COLD FRONT. BUT LIKE TODAY, THE GFS AND THUS WAVE
WATCH HAS A TENDENCY TO OVERDO THE SOUTHERLY WIND FLOW AND
CONSEQUENTLY THE SWELLS. FOR NOW WE TOOK A MORE CONSERVATIVE ROUTE
AND KEPT WINDS AND SEAS BELOW SMALL CRAFT ADVISORY CRITERIA.

&&

.HYDROLOGY...
THE FLASH FLOOD WATCH HAS BEEN EXTENDED INTO BUCKS, HUNTERDON,
MERCER, MIDDLESEX, AND SOMERSET. IT REMAINS UP FOR CARBON, MONROE,
LEHIGH, NORTHAMPTON AS WELL AS SUSSEX, WARREN, HUNTERDON, AND MORRIS
COUNTIES. MONMOUTH COUNTY HAS BEEN LEFT OUT THE EXTENSION, ALTHOUGH
IT HAS SIMILAR FLASH FLOOD GUIDANCE (~2.00/HOUR), CONSIDERING HOW
STABLE THE LOWEST LEVELS REMAIN. BUCKS HAS BEEN INCLUDED MORE FOR
THE UPPER PORTION OF THE COUNTY.

AS FOR THE RIVER FLOODING...ALL GAGES ON THE PEQUANNOCK ARE NOW
BELOW FLOOD STAGE. WATER LEVELS ON THE RAMAPO HAVE ALSO CRESTED AND
ARE FALLING. ANY REMAINING WARNINGS, ORIGINATING FROM YESTERDAY,
WILL BE DOWN BY THE EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ054-055-
     061-062-069.
NJ...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NJZ001-
     007>010-012-015.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KRUZDLO
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...AMC
AVIATION...GIGI
MARINE...GIGI
HYDROLOGY...KRUZDLO
Hazardous weather outlook, Jun 24, 5:51 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
551 PM EDT FRI JUN 24 2011

NJZ001-007>010-012-015-PAZ069-252200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BUCKS-
551 PM EDT FRI JUN 24 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 544 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ067-068-070-
071-252200-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-DELAWARE-PHILADELPHIA-
551 PM EDT FRI JUN 24 2011

...SEVERE THUNDERSTORM WATCH 544 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-060>062-252200-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
551 PM EDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-252200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
551 PM EDT FRI JUN 24 2011

...SEVERE THUNDERSTORM WATCH 544 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-252200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
551 PM EDT FRI JUN 24 2011

...SEVERE THUNDERSTORM WATCH 544 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 24, 3:35 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT FRI JUN 24 2011

DEZ002>004-242030-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
335 PM EDT FRI JUN 24 2011

...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF GEORGETOWN...MOVING
NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR ELLENDALE...
MILFORD AROUND 345 PM...SLAUGHTER BEACH...MILTON AROUND 400 PM...
LEWES AND CAPE HENLOPEN STATE PARK AROUND 415 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3887 7565 3898 7530 3893 7530 3889 7525
      3883 7521 3879 7513 3879 7511 3881 7509
      3880 7507 3874 7507 3870 7561

SZATKOWSKI
Special weather statement, Jun 24, 3:54 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT FRI JUN 24 2011

PAZ055-242100-
MONROE PA-
354 PM EDT FRI JUN 24 2011

...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF MOUNT POCONO...MOVING EAST
AT 30 MPH. THE THUNDERSTORM WILL BE NEAR GILBERT...BRODHEADSVILLE
AROUND 400 PM...REEDERS...SCOTRUN AROUND 415 PM...ARLINGTON
HEIGHTS...ANALOMINK AROUND 430 PM AND ECHO LAKE AROUND 445 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4109 7503 4110 7499 4107 7499 4102 7505
      4100 7511 4096 7515 4092 7524 4088 7528
      4086 7551 4094 7557 4097 7554 4099 7550
      4105 7556 4115 7509

SZATKOWSKI
Local storm report, Jun 24, 4:09 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FUNNEL CLOUD     WEST CREEK              39.63N  74.31W
06/24/2011                   OCEAN              NJ   TRAINED SPOTTER

            FUNNEL CLOUD OBSERVED TO THE NW OF WEST CREEK

0215 PM     TSTM WND DMG     BARNEGAT                39.75N  74.22W
06/24/2011                   OCEAN              NJ   TRAINED SPOTTER

            POWER OUTAGE OF 2000 TO 5000

0300 PM     TSTM WND DMG     STROUD TWP              40.96N  75.21W
06/24/2011                   MONROE             PA   EMERGENCY MNGR

            A COUPLE OF TREES DOWN

0309 PM     TSTM WND DMG     EAST STROUDSBURG        41.00N  75.18W
06/24/2011                   MONROE             PA   DEPT OF HIGHWAYS

            A COUPLE OF TREES DOWN. A COUPLE OF HOMES STRUCK BY
            LIGHTNING IN THE COUNTY... BUT NO DAMAGE REPORTED.

&&

EVENT NUMBER PHI1100297 PHI1100298 PHI1100299 PHI1100300

TFG
Local storm report, Jun 24, 5:33 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FUNNEL CLOUD     WEST CREEK              39.63N  74.31W
06/24/2011                   OCEAN              NJ   TRAINED SPOTTER

            FUNNEL CLOUD OBSERVED TO THE NW OF WEST CREEK

0215 PM     TSTM WND DMG     BARNEGAT                39.75N  74.22W
06/24/2011                   OCEAN              NJ   TRAINED SPOTTER

            POWER OUTAGE OF 2000 TO 5000

0300 PM     TSTM WND DMG     STROUD TWP              40.96N  75.21W
06/24/2011                   MONROE             PA   EMERGENCY MNGR

            A COUPLE OF TREES DOWN

0309 PM     TSTM WND DMG     EAST STROUDSBURG        41.00N  75.18W
06/24/2011                   MONROE             PA   DEPT OF HIGHWAYS

            A COUPLE OF TREES DOWN. A COUPLE OF HOMES STRUCK BY
            LIGHTNING IN THE COUNTY... BUT NO DAMAGE REPORTED.

0459 PM     HAIL             LAWRENCEVILLE           40.30N  74.73W
06/24/2011  M0.75 INCH       MERCER             NJ   EMERGENCY MNGR

0500 PM     LIGHTNING        PLAINSBORO              40.33N  74.60W
06/24/2011                   MIDDLESEX          NJ   TRAINED SPOTTER

            *** 2 INJ *** TWO PEOPLE STRUCK BY LIGHTNING... EXTENT
            OF INJURIES UNKNOWN

&&

EVENT NUMBER PHI1100297 PHI1100298 PHI1100299 PHI1100300 PHI1100301
PHI1100302

TFG
Local storm report, Jun 24, 6:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     BRICK TWP               40.07N  74.12W
06/24/2011                   OCEAN              NJ   NEWSPAPER

            LARGE SIGN KNOCKED DOWN... 100 YEAR OLD TREE DOWN ON
            DINER PROPERTY ON ROUTE 70.

1235 PM     HAIL             BRICK TWP               40.07N  74.12W
06/24/2011  E1.00 INCH       OCEAN              NJ   NEWSPAPER

0215 PM     FUNNEL CLOUD     WEST CREEK              39.63N  74.31W
06/24/2011                   OCEAN              NJ   TRAINED SPOTTER

            FUNNEL CLOUD OBSERVED TO THE NW OF WEST CREEK

0215 PM     TSTM WND DMG     BARNEGAT                39.75N  74.22W
06/24/2011                   OCEAN              NJ   TRAINED SPOTTER

            POWER OUTAGE OF 2000 TO 5000

0300 PM     TSTM WND DMG     STROUD TWP              40.96N  75.21W
06/24/2011                   MONROE             PA   EMERGENCY MNGR

            A COUPLE OF TREES DOWN

0309 PM     TSTM WND DMG     EAST STROUDSBURG        41.00N  75.18W
06/24/2011                   MONROE             PA   DEPT OF HIGHWAYS

            A COUPLE OF TREES DOWN. A COUPLE OF HOMES STRUCK BY
            LIGHTNING IN THE COUNTY... BUT NO DAMAGE REPORTED.

0445 PM     TSTM WND DMG     HAMILTON TWP            40.21N  74.70W
06/24/2011                   MERCER             NJ   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN REPORTED THROUGHOUT THE
            COUNTY.

0459 PM     HAIL             LAWRENCEVILLE           40.30N  74.73W
06/24/2011  M0.75 INCH       MERCER             NJ   EMERGENCY MNGR

0500 PM     LIGHTNING        PLAINSBORO              40.33N  74.60W
06/24/2011                   MIDDLESEX          NJ   TRAINED SPOTTER

            *** 2 INJ *** TWO PEOPLE STRUCK BY LIGHTNING... EXTENT
            OF INJURIES UNKNOWN

&&

EVENT NUMBER PHI1100303 PHI1100304 PHI1100297 PHI1100298 PHI1100299
PHI1100300 PHI1100305 PHI1100301 PHI1100302

TFG
Special weather statement, Jun 24, 6:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT FRI JUN 24 2011

NJZ009-PAZ069-242330-
BUCKS PA-HUNTERDON NJ-
627 PM EDT FRI JUN 24 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS AND HUNTERDON COUNTIES...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTH OF EASTON...MOVING NORTHEAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR MILFORD...FRENCHTOWN AROUND 645
PM...HIGH BRIDGE...CLINTON AROUND 715 PM AND CALIFON AROUND 730 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4076 7488 4064 7473 4030 7514 4046 7537

SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 11:28 PM EDTSpecial Weather StatementPHIWarren62 min
Jun 24, 12:08 AM EDTAreal Flood AdvisoryPHIWarren112 min
Jun 24, 12:24 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Warren66 min
Jun 24, 12:45 AM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren2 hr
Jun 24, 1:22 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset53 min
Jun 24, 1:36 AM EDTRiver Flood WarningPHIMorris, Passaic11 hr
Jun 24, 3:41 AM EDTFlash Flood WatchPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more16 hr
Jun 24, 5:48 AM EDTAreal Flood WarningPHIMorris10 hr
Jun 24, 11:42 AM EDTSpecial Weather StatementPHIMonmouth93 min
Jun 24, 12:09 PM EDTSpecial Marine WarningPHI86 min
Jun 24, 12:34 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean26 min
Jun 24, 1:17 PM EDTSpecial Weather StatementPHIOcean58 min
Jun 24, 1:32 PM EDTSpecial Marine WarningPHI88 min
Jun 24, 1:33 PM EDTSpecial Weather StatementPHIHunterdon57 min
Jun 24, 2:01 PM EDTAreal Flood AdvisoryPHIOcean119 min
Jun 24, 2:01 PM EDTSevere Thunderstorm WarningPHIOcean43 min
Jun 24, 3:00 PM EDTSpecial Weather StatementPHIHunterdon, Somerset60 min
Jun 24, 3:03 PM EDTSpecial Weather StatementPHIOcean57 min
Jun 24, 3:57 PM EDTAreal Flood AdvisoryPHIOcean2 hr
Jun 24, 4:20 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset55 min
Jun 24, 4:54 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset2 hr
Jun 24, 5:03 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean, Somerset72 min
Jun 24, 5:33 PM EDTSpecial Marine WarningPHI117 min
Jun 24, 7:13 PM EDTSpecial Weather StatementPHIWarren62 min
Jun 24, 7:16 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean38 min
Jun 23, 9:59 PM EDTSpecial Weather StatementPHIBerks61 min
Jun 23, 10:41 PM EDTSpecial Weather StatementPHILehigh64 min
Jun 23, 10:47 PM EDTSpecial Weather StatementPHICarbon58 min
Jun 23, 10:56 PM EDTSpecial Weather StatementPHILebanon64 min
Jun 23, 10:58 PM EDTSpecial Weather StatementPHIBerks62 min
Jun 23, 11:19 PM EDTAreal Flood AdvisoryPHILehigh, Northampton116 min
Jun 23, 11:30 PM EDTSpecial Weather StatementPHIMonroe60 min
Jun 23, 11:37 PM EDTSpecial Weather StatementPHIBerks, Lehigh53 min
Jun 23, 11:46 PM EDTSpecial Weather StatementPHIBerks59 min
Jun 24, 12:26 PM EDTSpecial Weather StatementPHIBerks64 min
Jun 24, 1:41 PM EDTSpecial Weather StatementPHICarbon, Monroe64 min
Jun 24, 2:32 PM EDTSevere Thunderstorm WarningPHIMonroe43 min
Jun 24, 3:54 PM EDTSpecial Weather StatementPHIMonroe66 min
Jun 24, 3:35 PM EDTSpecial Weather StatementPHISussex55 min

Nearby

Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.